Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on boundary distortion


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 81 (1956), 477-500
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0076862-5
MathSciNet review: 0076862
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Grötzsch, Über konforme Abbildung unendlich vielfach zusammenhägender schlichter Bereiche mit endlich vielen Häufungsrandkomponenten, Berichte über die Verhandlungen der Sächsischen Akademie der Wissenschaften zu Leipzig, Mathematisch-Physische Klasse, vol. 81 (1929) pp. 51-86.
  • [2] James A. Jenkins, Some problems in conformal mapping, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 327-350. MR 0032748 (11:341a)
  • [3] -, Remarks on ``Some problems in conformal mapping," Proc. Amer. Math. Soc. vol. 3 (1952) pp. 147-151. MR 0045828 (13:642d)
  • [4] -, Some results related to extremal length, ``Contributions to the theory of Riemann surfaces,'' Annals of Mathematics Studies, no. 30, 1953, pp. 87-94. MR 0056706 (15:115e)
  • [5] -, Symmetrization results for some conformal invariants, Amer. J. Math. vol. 75 (1953) pp. 510-522. MR 0056707 (15:115f)
  • [6] -, On Bieberbach-Eilenberg functions, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 389-396. MR 0062831 (16:24e)
  • [7] -, On a problem of Gronwall, Ann. of Math. vol. 59 (1954) pp. 490-504. MR 0061170 (15:786b)
  • [8] -, Some uniqueness results in the theory of symmetrization, Ann. of Math. vol. 61 (1955) pp. 106-115. MR 0065640 (16:460a)
  • [9] -, On Bieberbach-Eilenberg functions II, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 510-515. MR 0067186 (16:684a)
  • [10] -, Some new canonical mappings for multiply-connected domains, to appear.
  • [11] James A. Jenkins and D. C. Spencer, Hyperelliptic trajectories, Ann. of Math. vol. 53 (1951) pp. 4-35. MR 0038431 (12:400g)
  • [12] Y. Komatu, Über das Randverhalten beschränkter Schlitzabbildungen und seine Anwendungen, Proceedings of the Physico-Mathematical Society of Japan (3) vol. 24 (1942) pp. 187-197. MR 0015476 (7:423h)
  • [13] -, Über eine Verschärfung des Löwnerschen Hilfsatzes, Proceedings of the Imperial Academy of Japan vol. 18 (1942) pp. 354-359.
  • [14] -, Untersuchungen über konforme Abbildung von zweifach zusammenhängenden Gebieten, Proceedings of the Physico-Mathematical Society of Japan (3) vol. 25 (1943) pp. 1-42. MR 0016129 (7:514e)
  • [15] V. Paatero, Über beschränkte Funktionen, welche die Paare von Randbogen ineinander überführen, Annales Academiae Scientiarum Fennicae A vol. 48 no. 10 (1937) pp. 1-23.
  • [16] K. Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises I, Math. Ann. vol. 89 (1923) pp. 103-121. MR 1512136
  • [17] H. Unkelbach, Über die Randverzerrung bei konformer Abbildung, Math. Zeit. vol. 43 (1938) pp. 739-742. MR 1545744
  • [18] -, Über die Randverzerrung bei schlichter konformer Abbildung, Math. Zeit. vol. 46 (1940) pp. 329-336. MR 0002607 (2:83d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0076862-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society